×

zbMATH — the first resource for mathematics

Weakly nonlinear constraints in regression models. (English) Zbl 1255.62189
Summary: Linear estimators in nonlinear regression models with nonlinear constraints can suffer more or less mainly by bias. The quadratic corrections can help however not in every situation. Some numerical studies of the problem are presented in the paper.

MSC:
62J02 General nonlinear regression
62F10 Point estimation
62F30 Parametric inference under constraints
65C60 Computational problems in statistics (MSC2010)
PDF BibTeX XML Cite
Full Text: Link
References:
[1] Bates D. M., Watts D. G.: Relative curvature measures of nonlinearity. J. Roy. Stat. Soc. B 42 (1980), 1-25. · Zbl 0455.62028
[2] Kubáček L., Kubáčková L.: Statistics and Metrology. Vyd. Univ. Palackého, Olomouc, 2000
[3] Kubáček L.: Linearized models with constraints of the type I. Applications of Mathematics · Zbl 1099.62067 · doi:10.1023/A:1026038009693
[4] Pázman A.: Nonlinear Statistical Models. Kluwer Academic Publishers, Dordrecht-Boston-London and Ister Science Press, Bratislava, 1993. · Zbl 0808.62058
[5] Rao C. R., Mitra S. K.: Generalized Inverse of the Matrix and Its Applications. J. Wiley, New York, 1971. · Zbl 0236.15004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.